# SDR BSY2003F00029

- Difficulty date: September 12, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N28NT
- Make and model: Cessna 310R
- Aircraft serial: 310R0243
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 99100023
- Condition: Malfunctioned
- Location: Mlg Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTED DOWN, NOTHING HAPPENED.  HAND CRANKED GEAR DOWN LANDED, NO PROBLEM.  MAINTENANCE CYCLED GEAR MANY TIMES, COULD NOT DUPLICATE.  CHANGED LANDING GEAR MOTOR AS PRECAUTIONARY MEASURE, OPS CHECKS GOOD.
